# SDR CALA2013101792143

- Difficulty date: October 17, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- Engine: Pwa PW4056
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Bulkhead
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB REAR BULKHEAD AT LT SPAR TEE FOUND CRACKED.  REPAIRED SPAR.
